MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2017-220197

Медицинская библиотека · BMJ case reports · 2017

A confirmed case of sugammadex-induced anaphylaxis in a UK hospital.

O'Donnell Robert, Hammond Jack, Soltanifar Sam

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the first published case of confirmed anaphylaxis to sugammadex in a UK hospital. The patient was given a bolus of sugammadex at the end of surgery. Four minutes later, he developed hypotension and a widespread erythematous rash. Multiple epinephrine boluses were administered and a continuous intravenous infusion of epinephrine commenced. The patient later reported auditory awareness, which occurred while the diagnosis of anaphylaxis was being made and initial treatment initiated. Serial serum tryptase levels were consistent with a type I hypersensitivity reaction. Skin prick and intradermal testing were performed 6 months later confirming allergy to sugammadex. This case restates the potential for hypersensitivity reactions to develop following the administration of sugammadex and makes clinicians aware that such reactions may require prolonged treatment with intravenous infusions of epinephrine. Finally, this case highlights the importance of maintaining or re-establishing anaesthesia while managing the emergent situation in order to avoid unintentional awareness.

Для цитирования: O'Donnell Robert, Hammond Jack, Soltanifar Sam. A confirmed case of sugammadex-induced anaphylaxis in a UK hospital.. BMJ case reports. 2017. DOI: 10.1136/bcr-2017-220197.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.